# SDR ASAA2017061621189

- Difficulty date: June 16, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,497 hours, 8,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE, FWD OF BS 328, RBL 31.  CRACK IN INTERCOSTAL.  ACFT GROUNDED.  REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 141A5410, SH 39, REV-.
